MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; FIXATION DEVICE, INTERNAL, SPINE, CONSTRUCT

GLOBUS MEDICAL, INC. CREO; FIXATION DEVICE, INTERNAL, SPINE, CONSTRUCT
Model Number 7146.0110
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a standard plif with the surgeon a tulip popped off after patient left or on (b)(6) 2025.Our last documented x-ray has tulip detached screw head on (b)(6) 2025.
 
Additional Manufacturer Narrative
The part was not returned for evaluation.The purpose of this investigation is to evaluate the reported issue of head pull-off.A review of the dhr and material certifications could not be completed as the lot number of the affected part is not available.A review of the available post-op x-rays confirms that the modular screw head was not connected to the screw shank.Sales rep confirms that the patient was asymptomatic, this issue was only observed in a standard post-op x-ray of the construct.As the patient had no symptoms, a revision was not performed to repair to disassembled screw.Sales rep confirms that the patient was asymptomatic, this issue was only observed in a standard post-op x-ray of the construct.As the patient had no symptoms, a revision was not performed to repair to disassembled screw.For the observed level calculation, the occurrence rate is based on the number of related complaints to the hazard divided by the total number of locking caps sold for systems within project that use a modular tulip.There is not a multiplier for this item, and the date range is the twelve months prior.As shown above, the calculated observed risk level matches the expected risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.The following sections were updated for this supplemental report.B4, g6, h2, h3, h6, h10.
 
Event or Problem Description
It was reported that during a standard plif with the surgeon a tulip popped off after patient left or on (b)(6) 2025.Our last documented x-ray has tulip detached screw head on 10 sep 2025.

Brand Name
CREO
Common Device Name
FIXATION DEVICE, INTERNAL, SPINE, CONSTRUCT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23417514
Report Number3004142400-2025-00271
Device Sequence Number18388259
Product Code NKB
UDI-Device Identifier00889095200874
UDI-Public00889095200874
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7146.0110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown